# SDR REXA2022040500562

- Difficulty date: March 29, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 27,425 hours, 28,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 601R3501163
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS NOTED ON FLOOR BOARD FASTENER NUT PLATES AND ADJACENT STRUCTURE FS 574.00 TO FS 621.00 LBL 42.5. AFTER BLENDING, TWO LOCATIONS WERE FOUND TO BE OUT OF LIMITS IAW CRJ-200 SRM 53-61-23.	REPLACED THE CARGO DOOR ENTRY FLOOR LANDING PLATE P/N 601R35011-63.
